# SDR ASOA2013022103051

- Difficulty date: February 17, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 21,405 hours, 14,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY INOPERATIVE.   REPLACED BULB IAW AMM 33-51-15.  ACFT OK FOR SERVICE.
